Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 86, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jul 25, 2008, 7:37 PM CDT for Oneida County, Wisconsin. It was in force for 53 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 25, 2008, 7:37 PM CDT (00:37 UTC)
- Expired
- Jul 25, 2008, 8:30 PM CDT
- In force
- 53 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
County Oneida County, WI
The radar
The Marquette radar (KMQT), 160 km from the middle of the area, began a volume at 00:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 25, 7:55 PM CDT | HAIL 1 | 1 N Sugar Camp, WI | HAIL REPORTED NEAR INTERSECTION OF CNTY D AND HIGHWAY 17. |
| Jul 25, 8:02 PM CDT | HAIL 0.75 | Three Lakes, WI | |
| Jul 25, 8:18 PM CDT | HAIL 0.5 | Three Lakes, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 25, 1:19 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 0.6 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 940 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 769 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KGRB 260037
SVRGRB
WIC085-260130-
/O.NEW.KGRB.SV.W.0086.080726T0037Z-080726T0130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
737 PM CDT FRI JUL 25 2008
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN ONEIDA COUNTY IN NORTH CENTRAL WISCONSIN...
* UNTIL 830 PM CDT
* AT 733 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING PENNY SIZE HAIL...AND WINDS TO 60 MPH. THIS
STORM WAS LOCATED 23 MILES NORTHEAST OF WILLOW RESERVOIR...OR 11
MILES WEST OF EAGLE RIVER...AND MOVING EAST AT 24 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
SUGAR CAMP BY 800 PM...
CLEARWATER LAKE BY 810 PM...
THREE LAKES BY 815 PM...
SEVERE THUNDERSTORMS PRODUCE STRONG WINDS AND HAIL. STAY AWAY FROM
WINDOWS UNTIL THE STORM PASSES. IF OUTDOORS...GO TO A STURDY SHELTER.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY
LAT...LON 4590 8930 4586 8929 4586 8918 4590 8916
4590 8905 4569 8904 4569 9004 4590 9004
TIME...MOT...LOC 0036Z 288DEG 21KT 4590 8945
$$
KALLAS4 follow-up statements
000
WWUS53 KGRB 260055
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
755 PM CDT FRI JUL 25 2008
WIC085-260130-
/O.CON.KGRB.SV.W.0086.000000T0000Z-080726T0130Z/
ONEIDA-
755 PM CDT FRI JUL 25 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR NORTHERN ONEIDA COUNTY...
AT 750 PM...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 6 MILES NORTHWEST OF SUGAR CAMP...
OR 6 MILES SOUTHWEST OF EAGLE RIVER...AND MOVING SOUTHEAST AT 25 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
SUGAR CAMP BY 800 PM...
CLEARWATER LAKE BY 810 PM...
THREE LAKES BY 815 PM...
SEVERE THUNDERSTORMS PRODUCE STRONG WINDS AND HAIL. STAY AWAY FROM
WINDOWS UNTIL THE STORM PASSES. IF OUTDOORS...GO TO A STURDY SHELTER.
REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY AND ASK
THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4590 8930 4586 8929 4586 8918 4590 8916
4590 8905 4569 8904 4569 9004 4590 9004
TIME...MOT...LOC 0055Z 301DEG 21KT 4584 8931
$$
KALLAS000
WWUS53 KGRB 260100
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
800 PM CDT FRI JUL 25 2008
WIC085-260130-
/O.CON.KGRB.SV.W.0086.000000T0000Z-080726T0130Z/
ONEIDA-
759 PM CDT FRI JUL 25 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR NORTHERN ONEIDA COUNTY...
AT 754 PM...LOCAL LAW ENFORCEMENT REPORTED A SEVERE THUNDERSTORM
PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR SUGAR
CAMP...OR 6 MILES SOUTHWEST OF EAGLE RIVER...AND MOVING SOUTHEAST AT
25 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
CLEARWATER LAKE BY 805 PM...
THREE LAKES BY 815 PM...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
SEVERE THUNDERSTORMS PRODUCE STRONG WINDS AND HAIL. STAY AWAY FROM
WINDOWS UNTIL THE STORM PASSES. IF OUTDOORS...GO TO A STURDY SHELTER.
IF ON OR NEAR A LAKE...GET OFF THE WATER AND MOVE INDOORS OR INSIDE
A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES FROM THE
PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH
TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DONT BE CAUGHT
ON THE WATER IN A THUNDERSTORM
REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY AND ASK
THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4590 8930 4586 8929 4586 8918 4590 8916
4590 8905 4569 8904 4569 9004 4590 9004
TIME...MOT...LOC 0059Z 306DEG 21KT 4581 8929
$$
KALLAS000
WWUS53 KGRB 260118
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
818 PM CDT FRI JUL 25 2008
WIC085-260130-
/O.CON.KGRB.SV.W.0086.000000T0000Z-080726T0130Z/
ONEIDA-
816 PM CDT FRI JUL 25 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR NORTHERN ONEIDA COUNTY...
AT 815 PM...DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS
CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS...ROUGHLY ALONG A LINE EXTENDING FROM 15 MILES SOUTHEAST OF
EAGLE RIVER TO WILLOW RESERVOIR..AND MOVING SOUTHEAST AT 25 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
GOODNOW AT 820 PM
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
SEVERE THUNDERSTORMS PRODUCE STRONG WINDS AND HAIL. STAY AWAY FROM
WINDOWS UNTIL THE STORM PASSES. IF OUTDOORS...GO TO A STURDY SHELTER.
REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY AND ASK
THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4590 8930 4586 8929 4586 8918 4590 8916
4590 8905 4569 8904 4569 9004 4590 9004
TIME...MOT...LOC 0116Z 306DEG 21KT 4575 8903 4570 8999
$$
KALLAS000
WWUS53 KGRB 260128
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
828 PM CDT FRI JUL 25 2008
WIC085-260138-
/O.EXP.KGRB.SV.W.0086.000000T0000Z-080726T0130Z/
ONEIDA-
828 PM CDT FRI JUL 25 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN ONEIDA COUNTY WILL
EXPIRE AT 830 PM CDT...
THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED.
GUSTY WINDS AND SMALL HAIL ARE STILL POSSIBLE WITH THESE
THUNDERSTORMS AS THEY MOVE ACROSS SOUTHERN SECTIONS OF ONEIDA
COUNTY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE AREA.
LAT...LON 4590 8930 4586 8929 4586 8918 4590 8916
4590 8905 4569 8904 4569 9004 4590 9004
TIME...MOT...LOC 0128Z 306DEG 21KT 4571 8895 4566 8991
$$
KALLASWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 2:57 PM CDT, 4 hours 40 minutes earlier.
Area forecast discussion, Jul 25, 2:57 PM CDT, 4 hours 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 257 PM CDT FRI JUL 25 2008 .SHORT TERM...TONIGHT THROUGH SATURDAY. SIG SHORT WAVE SHIFTING EAST THROUGH NORTHERN MN WITH SURFACE FRONT MOVING INTO NORTHWEST WI AT THIS TIME. BROKEN LINE OF STORMS HAS FORMED WITH AND AHEAD OF FRONT WHERE BREAKS IN CLOUDS ALLOWED FOR SBCAPES TO RISE INTO 1 TO 2K RANGE. FURTHER SOUTH PERSISTENT LOW CLOUDS HAVE KEPT TEMPERATURES DOWN TODAY...LIMITING INSTABILITY. WILL GO WITH NUMEROUS TO SCATTERED WORDING THROUGH MID EVENING WITH FRONTAL PASSAGE. RAPID DRYING BEHIND FRONT WITH 90 KT+ JET DROPPING SOUTH OVER REGION. HIGH PRESSURE FOR SAT FOR DRY AND WARM DAY. .LONG TERM...SATURDAY NIGHT THROUGH NEXT FRIDAY. UNLIKE PREVIOUS RUNS OF MID RANGE MODELS...12Z ECMWF AND GFS NOW IN SOME AGREEMENT ON TUE SYSTEM. NO REAL CHANGE MADE TO PREVIOUS GRIDS WITH NORTHWEST FLOW CONTINUING INTO EARLY NEXT WEEK. && .AVIATION...COLD FRONT TO PROCEED EAST OVER THE REGION LATE AFTERNOON AND EVENING. SCATTERED SHOWER AND THUNDERSTORM ACTIVITY WILL END FROM EAST TO WEST WITH CLEARING SKIES EXPECTED OVERNIGHT. VFR CONDITIONS EXPECTED FOR SATURDAY. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && TE/JKL
Hazardous weather outlook, Jul 25, 12:54 PM CDT, 6 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 1254 PM CDT FRI JUL 25 2008 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-261800- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 1254 PM CDT FRI JUL 25 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT CHANCE OF SEVERE THUNDERSTORMS...THIS AFTERNOON INTO THE EVENING HOURS...MAINLY NORTH OF LINE FROM WAUSAU TO MARINETTE. FURTHER SOUTH CLOUDS HAVE LIMITED THE INSTABILITY...THUS THERE IS A LESSER THREAT FOR SEVERE STORMS. STRONG WINDS AND LARGE HAIL ARE THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS ANOTHER CHANCE OF THUNDERSTORMS TUESDAY NIGHT INTO WEDNESDAY ASSOCIATED WITH AN UPPER LEVEL DISTURBANCE. IT IS TOO EARLY TO DETERMINE THE SEVERE THREAT ASSOCIATED WITH THESE STORMS AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON OVER NORTH CENTRAL WISCONSIN. LMZ521-522-541>543-261800- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 1254 PM CDT FRI JUL 25 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE EXPECTED TOWARDS EVENING WITH LOCALLY HIGH WINDS AND WAVES ARE THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS ANOTHER CHANCE OF THUNDERSTORMS TUESDAY NIGHT INTO WEDNESDAY. AT THIS TIME...IT IS TOO EARLY TO DETERMINE THE EXTENT OF THESE STORMS.
In the hours before
Special weather statement, Jul 25, 2:07 PM CDT, 5 hours 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 207 PM CDT FRI JUL 25 2008 WIZ010-011-018-019-030-031-251930- FOREST-LANGLADE-LINCOLN-MARATHON-ONEIDA-SHAWANO- 207 PM CDT FRI JUL 25 2008 ...STRONG THUNDERSTORMS OVER CENTRAL WISCONSIN... AT 206 PM...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR WAUSAU...MOVING EAST AT NEARLY 40 MPH. WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND SMALL HAIL ARE EXPECTED WITH THIS STORM. ADDITIONAL THUNDERSTORMS ARE LOCATED NEAR RHINELANDER AND IN WESTERN LANGLADE COUNTY. IF THE STORMS APPROACH YOUR AREA...SEEK SHELTER IN A STURDY STRUCTURE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM FRIDAY EVENING FOR NORTH-CENTRAL WISCONSIN. JKL
Special weather statement, Jul 25, 2:30 PM CDT, 5 hours 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 230 PM CDT FRI JUL 25 2008 WIZ011>013-252000- FLORENCE-FOREST-NORTHERN MARINETTE COUNTY- 230 PM CDT FRI JUL 25 2008 ...STRONG THUNDERSTORMS OVER FAR NORTHEAST WISCONSIN... AT 227 PM...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER NEWALD...OR 17 MILES NORTHEAST OF CRANDON...MOVING EAST AT 40 MPH. HAIL UP TO ONE HALF INCH IN DIAMETER...WINDS GREATER THAN 40 MPH...AND FREQUENT CLOUD TO GROUND LIGHTNING ARE POSSIBLE WITH THIS STORM. THE STORM WILL AFFECT FAR SOUTHERN FLORENCE COUNTY AND EASTERN FOREST COUNTY. SEEK SHELTER IN A STURDY STRUCTURE IF THE STORM APPROACHES YOUR AREA. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM FRIDAY EVENING FOR MUCH OF NORTHERN WISCONSIN. JKL
Special weather statement, Jul 25, 2:54 PM CDT, 4 hours 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 254 PM CDT FRI JUL 25 2008 WIZ005-010>013-019>021-031-073-074-252030- FLORENCE-FOREST-LANGLADE-MENOMINEE-NORTHERN MARINETTE COUNTY-NORTHERN OCONTO COUNTY-ONEIDA-SHAWANO-SOUTHERN MARINETTE COUNTY-SOUTHERN OCONTO COUNTY-VILAS- 254 PM CDT FRI JUL 25 2008 ...THUNDERSTORMS SCATTERED ACROSS NORTHERN WISCONSIN... AT 254 PM...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO TRACK THUNDERSTORMS ACROSS PARTS OF NORTH-CENTRAL AND FAR NORTHEAST WISCONSIN. THE STORMS WERE MOVING EAST AT 40 MPH. WINDS GREATER THAN 40 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING... AND HEAVY RAIN ARE POSSIBLE WITH THE STORMS. IF A STORM APPROACHES YOUR LOCATION...SEEK SHELTER IN A STURDY STRUCTURE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM FRIDAY EVENING FOR MUCH OF NORTHERN WISCONSIN. JKL
Local storm report, Jul 25, 4:13 PM CDT, 3 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
413 PM CDT FRI JUL 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM HEAVY RAIN THREE LAKES 45.79N 89.16W
07/25/2008 M1.60 INCH ONEIDA WI PUBLIC
IN ABOUT ONE HOUR. RELAYED BY WJFW-TV.
&&
JKLSpecial weather statement, Jul 25, 5:00 PM CDT, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 500 PM CDT FRI JUL 25 2008 WIZ005-010>013-018-019-021-030-035-036-045-073-252300- FLORENCE-FOREST-LANGLADE-LINCOLN-MARATHON-NORTHERN MARINETTE COUNTY-NORTHERN OCONTO COUNTY-ONEIDA-PORTAGE-SOUTHERN MARINETTE COUNTY-VILAS-WAUSHARA-WOOD- 500 PM CDT FRI JUL 25 2008 ...SEVERE THUNDERSTORM WATCH IN EFFECT FOR PORTIONS OF NORTHERN AND CENTRAL WISCONSIN... A COLD FRONT MOVING INTO THE AREA FROM NORTHWEST WISCONSIN MAY PRODUCE THUNDERSTORMS ACROSS NORTH-CENTRAL AND CENTRAL WISCONSIN THIS EVENING. ANY STORMS THAT DEVELOP WILL HAVE THE POTENTIAL TO PRODUCE WIND GUSTS OVER 50 MPH AND HAIL. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM FRIDAY EVENING FOR CENTRAL WISCONSIN. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 900 PM FRIDAY EVENING FOR NORTHERN WISCONSIN. JKL
Special weather statement, Jul 25, 7:23 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 723 PM CDT FRI JUL 25 2008 WIZ005-011-260100- FOREST-VILAS- 723 PM CDT FRI JUL 25 2008 ...STRONG THUNDERSTORMS OVER NORTHERN VILAS COUNTY... AT 720 PM...DOPPLER RADAR INDICATED TWO STRONG THUNDERSTORMS OVER NORTHERN VILAS COUNTY. THE STORMS WERE LOCATED NEAR LAND-O-LAKES AND 2 MILES NORTHEAST OF BOULDER JUNCTION...OR 23 MILES NORTHWEST OF EAGLE RIVER. THE STORMS WERE MOVING EAST AT 30 MPH. HAIL UP TO 1/2 INCH IN DIAMETER...WINDS TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS AS THEY MOVE EAST AT 30 MPH NEAR HIGHWAY 8. THE THUNDERSTORMS WILL AFFECT... PHELPS...CONOVER...AND LAND-O-LAKES SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM FRIDAY EVENING FOR NORTHEASTERN WISCONSIN. EB
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.